Sur un exemple de Banach et Kuratowski
Fundamenta Mathematicae, Tome 144 (1994) no. 3, pp. 195-207
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
For A ⊂ I = [0,1], let $L_A$ be the set of continuous real-valued functions on I which vanish on a neighborhood of A. We prove that if A is an analytic subset which is not an $F_σ$ and whose closure has an empty interior, then $L_A$ is homeomorphic to the space of differentiable functions from I into ℝ.
@article{10_4064_fm_144_3_195_207,
author = {Robert Cauty},
title = {Sur un exemple de {Banach} et {Kuratowski}},
journal = {Fundamenta Mathematicae},
pages = {195--207},
year = {1994},
volume = {144},
number = {3},
doi = {10.4064/fm-144-3-195-207},
language = {pl},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-144-3-195-207/}
}
Robert Cauty. Sur un exemple de Banach et Kuratowski. Fundamenta Mathematicae, Tome 144 (1994) no. 3, pp. 195-207. doi: 10.4064/fm-144-3-195-207
Cité par Sources :